# SDR AMTA200700264

- Difficulty date: May 24, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PSEU LIGHT ILLUMINATED ON RECALL LIGHT EXTINGUISHES ON MASTER CAUTION RESET.  PERFORMED FIM TEST IAW 32-09-00-810-801, NO DEFECTS NOTED.  OK FOR SERVICE.  (K)
